Bulletin of the American Mathematical Society

Harris Hancock—In memoriam

Charles N. Moore

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 50, Number 11, Part 1 (1944), 812-815.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183506293

Mathematical Reviews number (MathSciNet)
MR0011273

Zentralblatt MATH identifier
0060.01513

Citation

Moore, Charles N. Harris Hancock—In memoriam. Bull. Amer. Math. Soc. 50 (1944), 812--815. https://projecteuclid.org/euclid.bams/1183506293.


Export citation